# SDR WX0400053

- Difficulty date: November 10, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N860GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49786
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - MAINTENANCE REPORTED FLOOR EVACUATION EMERGENCY LIGHTS INOPERATIVE AT ROWS12/14.  MAINTENANCE RE-LAMPED EMERGENCY LIGHTS AT ROW 12/14.  EMERGENCY LIGHTS OPERATIONALLY CHECKED GOOD IAW MM 33-53-01.  AIRCRAFT RETURNED TO SERVICE.
